Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 46, NWS Green Bay, WI

August 11, 2014

NWS Green Bay, WI issued this small craft advisory at Aug 11, 2014, 10:06 AM CDT. It took effect at Aug 11, 2014, 10:25 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2014, 10:06 AM CDT (15:06 UTC)
In effect from
Aug 11, 2014, 10:25 PM CDT
Expired
Aug 12, 2014, 8:51 PM CDT
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WHUS73 KGRB 111506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 AM CDT MON AUG 11 2014

...GUSTY NORTH WINDS AND BUILDING WAVES LATE TONIGHT...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE
HURON...GUSTY NORTH WINDS WILL INCREASE LATE TONIGHT AND CONTINUE
THROUGH TUESDAY. THE GUSTY WINDS WILL GENERATE LARGE WAVES.

LMZ521-522-541>543-112315-
/O.NEW.KGRB.SC.Y.0046.140812T0800Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1006 AM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CDT
TUESDAY. 

* WINDS...NORTH 10 TO 15 KTS INCREASING TO 15 TO 25 KTS LATE THIS
  EVENING AND OVERNIGHT. NORTH WINDS AT 15 TO 25 KTS ARE EXPECTED
  TO CONTINUE TUESDAY INTO EARLY TUESDAY EVENING. GUST TO AROUND
  30 KTS POSSIBLE. LOCALLY HIGHER GUSTS POSSIBLE NEAR DEATHS DOOR. 

* WAVES...BUILDING TO 2 TO 4 FT LATE TONIGHT...THEN TO 3 TO 5 FT
  ON TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH/ AC
7 follow-up statements
734 
WHUS73 KGRB 112036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT MON AUG 11 2014

...GUSTY NORTH WINDS AND BUILDING WAVES DEVELOPING TONIGHT...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...
GUSTY NORTH WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH
TUESDAY EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE
MICHIGAN AND THE BAY.

LMZ521-522-541>543-120445-
/O.CON.KGRB.SC.Y.0046.140812T0800Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CDT
TUESDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KTS LATE THIS EVENING AND
  OVERNIGHT. NORTH WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE
  TUESDAY INTO EARLY TUESDAY EVENING. GUSTS TO 30 KTS ARE
  EXPECTED. LOCALLY HIGHER GUSTS TO AROUND GALE FORCE ARE
  POSSIBLE...MAINLY NEAR DEATHS DOOR.

* WAVES...BUILDING TO 3 TO 5 FT LATE TONIGHT AND CONTINUING ON
  TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
846 
WHUS73 KGRB 120245
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT MON AUG 11 2014

...GUSTY NORTH WINDS AND BUILDING WAVES DEVELOPING TONIGHT...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...
GUSTY NORTH WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH
TUESDAY EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON
LAKE MICHIGAN AND THE BAY.

LMZ521-522-541>543-121045-
/O.CON.KGRB.SC.Y.0046.140812T0800Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CDT
TUESDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KTS OVERNIGHT. NORTH
  WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE TUESDAY INTO
  EARLY TUESDAY EVENING. GUSTS TO 30 KTS ARE EXPECTED. LOCALLY
  HIGHER GUSTS TO AROUND GALE FORCE ARE POSSIBLE...MAINLY NEAR
  DEATHS DOOR.

* WAVES...BUILDING TO 3 TO 5 FT LATE TONIGHT AND CONTINUING ON 
  TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS 
  OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
161 
WHUS73 KGRB 120325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 PM CDT MON AUG 11 2014

...GUSTY NORTH WINDS AND BUILDING WAVES DEVELOPING TONIGHT...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...
GUSTY NORTH WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH
TUESDAY EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE
MICHIGAN AND THE BAY.

LMZ521-522-541>543-121130-
/O.EXT.KGRB.SC.Y.0046.140812T0325Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1025 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT TUESDAY...

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS OVERNIGHT. NORTH 
  WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE TUESDAY INTO 
  EARLY TUESDAY EVENING. GUSTS TO 30 KTS ARE EXPECTED. LOCALLY 
  HIGHER GUSTS TO AROUND GALE FORCE ARE POSSIBLE...MAINLY NEAR 
  DEATHS DOOR. 

* WAVES...BUILDING TO 3 TO 5 FT LATE TONIGHT AND CONTINUING ON 
  TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS 
  OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
761 
WHUS73 KGRB 120907
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT TUE AUG 12 2014

...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...
GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING. THE GUSTY
WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY.

LMZ521-522-541>543-121715-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 AM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS TO 30 KTS ARE EXPECTED TODAY...EASING TO 10
  TO 20 KTS BY TONIGHT. LOCALLY HIGHER GUSTS TO AROUND GALE FORCE
  ARE POSSIBLE...MAINLY NEAR DEATHS DOOR.

* WAVES...3 TO 5 FT ARE EXPECTED. LOCALLY HIGHER WAVES POSSIBLE
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL EASE TO 2 TO
  4 FT BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
629 
WHUS73 KGRB 121452
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT TUE AUG 12 2014

...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...
GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING. THE GUSTY
WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY.

LMZ521-522-541>543-122300-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
952 AM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS TO 30 KTS ARE EXPECTED TODAY...EASING TO 10
  TO 20 KTS BY TONIGHT.  

* WAVES...3 TO 5 FT ARE EXPECTED. LOCALLY HIGHER WAVES POSSIBLE 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL EASE TO 2 
  TO 4 FT BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
585 
WHUS73 KGRB 122002
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE AUG 12 2014

...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE...

.AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...
GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING. THE GUSTY
WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY.

LMZ521-522-541>543-130200-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
302 PM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS 15 TO 25 KTS...WITH A FEW GUSTS TO AROUND 30
  KTS CAN BE EXPECT THIS EVENING. WINDS WILL EASE TO 10 TO 20 KTS
  BY TONIGHT.

* WAVES...3 TO 5 FT ARE EXPECTED. LOCALLY HIGHER WAVES POSSIBLE 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL EASE TO 2 
  TO 4 FT BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
207 
WHUS73 KGRB 130151
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT TUE AUG 12 2014

...GUSTY NORTHWEST WINDS SUBSIDING THIS EVENING...

.NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING AND
CONDITIONS ARE NO LONGER HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-130300-
/O.CAN.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
851 PM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

MPC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 5:51 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Aug 11, 5:51 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
551 AM CDT MON AUG 11 2014

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 357 AM CDT MON AUG 11 2014

INTERESTING STORM SYSTEM FOR THIS TIME OF THE YEAR AS MODELS FORECAST
AT LEAST PARTIAL PHASING OF AN 80 KT UPPER JET DIVING SOUTH ACROSS
WESTERN MINNESOTA AND IOWA WITH ANOTHER JET MOVING ACROSS THE LOWER
OHIO VALLEY RESULTING IN A QUICKLY INTENSIFYING SURFACE LOW MOVING
ALMOST DUE NORTH ACROSS EASTERN LOWER MICHIGAN TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL ARRIVE FROM THE WEST TODAY.
SURFACE WAVE ALONG THE FRONT WILL SLOW IT/S EASTWARD PROGRESS SO
EXPECT THE EASTERN HALF OF THE FORECAST AREA TO REMAIN DRY UNTIL
AFTERNOON OR EARLY EVENING. LACK OF INSTABILITY AND SHEAR SUGGEST
SEVERE POTENTIAL IS MINIMAL BUT SLOW MOVEMENT OF STORMS COULD
PRODUCE LOCAL HEAVY RAINFALL OF AN INCH OR TWO. HIGHS TODAY WILL
BE HIGHLY DEPENDENT ON WHETHER THERE ARE ANY BREAKS IN THE CLOUDS
PRIOR TO THE ARRIVAL OF THE RAIN.

INCREASED PROBABILITIES OF RAINFALL TONIGHT SUBSTANTIALLY DUE TO
THE MORE DYNAMIC SYSTEM NOW FORECAST BY THE MODELS. MUCH NEEDED
RAIN COULD FALL MUCH OF THE NIGHT OVER THE EASTERN HALF OF THE
FORECAST AREA IN THE DEFORMATION AREA OF THE DEEPENING SYSTEM OVER
LOWER MICHIGAN. RAINFALL MAY EVEN BE AIDED BY LAKE ENHANCEMENT AS
LAKE MICHIGAN WATER TEMPERATURES NOW NEAR 70F OR 22C AND 850MB
TEMPERATURES FORECAST TO BE NEAR 10C OR 50F. INCREASING LAPSE
RATES OVER THE LAKE AND BAY WILL ALSO HELP MIX DOWN GUSTY WINDS
AND RARE SMALL CRAFT ADVISORY CONDITIONS WITH NORTH WINDS.

SHOWERS COULD CONTINUE TUESDAY MORNING BEFORE SURFACE LOW OVER
EASTERN LOWER MICHIGAN MOVES AWAY. LOWERED MAXIMUM TEMPERATURES
DUE TO STRONG COLD ADVECTION. HIGHS IN THE 60S POSSIBLE IN MANY
LOCATIONS WITH A GUSTY NORTHWEST WIND.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 357 AM CDT MON AUG 11 2014

UPPER AIR PATTERN WILL BE DEFINED BY UPPER RIDGE ACROSS WESTERN
NORTH AMERICA AND EASTERN NORTH AMERICA TROUGH WHICH WILL ALLOW
FOR A NORTHWEST FLOW ACROSS THE REGION. ENERGY MOVING ONSHORE THE
PACIFIC NORTHWEST WILL ALLOW FOR THE WESTERN RIDGE TO BREAK DOWN...
ALLOWING FOR A MORE ZONAL PATTERN BY NEXT WEEKEND. TEMPERATURES
WILL START OUT A FEW DEGREES BELOW NORMAL...BUT BY THE END OF THE
WEEK INTO NEXT WEEKEND TEMPERATURES SHOULD AVERAGE A BIT ABOVE
NORMAL.

DID EXPAND THE AREA OF SPRINKLES ON WEDNESDAY AFTERNOON INTO EAST
CENTRAL WISCONSIN. A FEW OF THE MODELS WERE CRANKING OUT A FEW
HUNDREDTHS OF AN INCH OF RAIN WEDNESDAY AFTERNOON. GFS BUFKIT
SOUNDING WOULD SUGGEST ANY PRECIPITATION WOULD FALL OUT OF A
CLOUD WITH BASES BETWEEN SEVEN AND NINE THOUSAND FEET. THE
REMAINDER OF THE WORK WEEK SHOULD BE QUIET. LOW CONFIDENCE IN
PRECIPITATION CHANCES NEXT WEEKEND DUE TO MODEL DIFFERENCES IN
THE 12Z ECMWF AND THE 00Z GFS AND CANADIAN MODELS. 12Z ECMWF
WOULD SUGGEST DRY CONDITIONS INTO THE LATTER HALF OF NEXT WEEKEND.

ONLY REAL CHANGE TO THE GRIDS IN THE LONG TERM IS TO TREND TO
TEMPERATURES BIASES (COLDER LOCATIONS ACROSS THE NORTH AT NIGHT
AND THE WARMER BIASES IN THE SANDY SOIL REGIONS FOR MAXIMUM
TEMPERATURES. IT SHOULD BE NOTED THAT LAKE MICHIGAN IS NOW IN THE
UPPER 60S TO LOWER 70S...SO THE COOL BIASES ON THE LAKESHORE WILL
NOT BE AS PRONOUNCED.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 549 AM CDT MON AUG 11 2014

SHOWERS AND THUNDERSTORMS WILL ARRIVE FROM THE WEST
TODAY. CEILINGS AND VISIBILITIES WILL GRADUALLY LOWER INTO THE
MVFR RANGE TODAY. CONDITIONS WILL LOWER FURTHER TO IFR TONIGHT IN
MOST PLACES ALONG WITH PERIODS OF RAIN. SHOWERS WILL END TUESDAY
MORNING WITH CLEARING TUESDAY AFTERNOON. GUSTY NORTHWEST SURFACE
WINDS EXPECTED LATE TONIGHT AND TUESDAY ESPECIALLY EAST OF A
MARINETTE TO GREEN BAY LINE.
&&

.MARINE...CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY LATE
TONIGHT AND TUESDAY AS NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH
GALE FORCE GUSTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......ECKBERG
AVIATION.......RDM
MARINE.........
Hazardous weather outlook, Aug 11, 3:30 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT MON AUG 11 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120830-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
330 AM CDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT SLOWLY APPROACHES
FROM THE WEST. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...THE
SLOW MOVEMENT OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-120830-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
330 AM CDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON BUT THEY ARE NOT EXPECTED
TO BE SEVERE. WINDS AND WAVES MAY BE A HAZARD TO SMALL CRAFT TONIGHT
AS NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS. GALE
FORCE GUSTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TUESDAY AS
A LOW PRESSURE SYSTEM INTENSIFIES OVER LOWER MICHIGAN. GALE FORCE
GUSTS ARE POSSIBLE.

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.